# SDR AALA20100203MIA01

- Difficulty date: February 3, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N619AA
- Make and model: Boeing 757223
- Aircraft serial: 24577
- Aircraft time: 63,330 hours, 22,579 cycles
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Condition: Shorted
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED STATIC INVERTER MESSAGE EICAS MESSAGE.  EMERGENCY DECLARED, RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED STATIC INVERTER SYSTEM.  SYSTEM GROUND CHECKED NORMAL OPERATION.
